# SDR SIMA201115801

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX600080
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2944 DURING TAKEOFF THE CREW REPORTED, RECEIVED A NR 1 HYDRAULIC PUMP FAIL EICAS MESSAGE AT GEAR RETRACTION.  THE CAPTAIN ELECTED TO RETURN TO MAF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 HYDRAULIC PUMP IAW EMB 145 AMM 29-10-04 LEAK CHECK OK AT THIS TIME.  PART NUMBER 971808.  SERIAL NUMBER MX600080.  REMOVED AND REPLACED NR 1 HYDRAULIC ELECTRIC MOTOR DRIVEN PUMP IAW EMB 145 AMM 29-10-03.  PART NUMBER MPEV30086.  SERIAL NUMBER MX642084.  LEAK CHECK GOOD AT THIS TIME.  REMOVED AND REPLACED HYDRAULIC LINES AT LMLG ACTUATOR IAW EMB 145 AMM 32-10-01.  LEAK CHECK GOOD AT THIS TIME.  SYS BLEED C/W IAW AMM 29-10-00.  REMOVED AND REPLACED HYDRAULIC LINES AT LMLG ACTUATOR IAW EMB 145 AMM 32-10-01, LEAK CHECK GOOD AT THIS TIME.  SYS BLEED C/W IAW AMM 29-10-00.  REMOVED AND REPLACED NR 1 HYDRAULIC SYSTEM PRESSURE, CASE AND RETURN FILTERS IAW EMB 145 AMM 29-10-08.  NO CONTAMINATION FOUND.  THE LEAK CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
